Medical Questions > Womens Health > Sexual Health - Women Forum

in constant need of lubricants

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
Hello!

I am 25 years old, female, no gynaecological problems, no children yet.

I have been sexually active since the age of 17 and in a loving relationship for the past 3 years.

My problem is that no matter how much foreplay, no matter how relaxed i try to be, every time I am about to have sex, I am not adequately lubricated. In other words, although i feel fully aroused, I need to use a lubricant (KY or Durex), otherwise sex is kinda painful because of all the friction.

When I am artificially lubricated, sex is painless and great!

I've always had this issue but in the past 6 months i am really worried about it and it seems to have gone worse! (or i am thinking too much about it?)


Why could this thing be happening? Should I visit a gynaegologist, an endocrinologist, a psychologist, a therapist??

Should I run some tests?

What could be causing it?
Did you find this post helpful?
First Helper kristigraham
|

replied October 11th, 2011
Community Volunteer
First off, all sex are better with lubricants. So do not worry about it. You can also try some silicone based lube. They are as safe for condom users as the water based ones, but last longer and are even more slippery and smooth. They are just as easy to clean up. Be careful with it around silicone sex toys however. The sillicone lube on sillicone toys is a problem.

Various things can cause that. Your natural arousal fluid is plasma squeezed from the cells in the vaginallining. The increased pressure from the walls engorging literally squeeze this from the cells. Medicines that dry you up (cold/flu/allergy), anti-depressants, birth control pills and many others can dry you up. Stress can do it. The phase of your menstrual cycle can affect it. Your hormone levels can affect it. Aging can also affect it. Alcohol use will affect it, and smoking can affect it. Your level of arousal will also affect it.

It is normal for women to get fluctuations during there life times. It is always wise to see your ObGyn if you have something bothering you. They will likely test you for infections and look at your hormone levels. It is however not as if their is a pill that can increase your lubrication.

My suggestion will be to make the lubing up an integral part of your foreplay, not something you need to take a break to do. Try different lubes and be glad that this is something that is that easy to solve.

Take care
|
Did you find this post helpful?

replied October 11th, 2011
Experienced User
thank you very much for your kind rely!

It made me feel a lot better!
|
Did you find this post helpful?